# SDR 20010112SG002

- Difficulty date: October 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N546NA
- Make and model: Boeing 757236
- Aircraft serial: 29945
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 82011100
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, SMOKE AND FIRE WAS REPORTED IN AFT GALLEY NR 2 OVEN.  HAND FIRE EXTINGUISHER WAS DISCHARGED INTO OVEN.  AIRCRAFT RETURNED TO DEPARTURE STATION AND MADE AN UNEVENTFUL LANDING.  INVESTIGATION REVEALED THAT FOOD HAD SPILLED OUT OF TRAYS ON TO HEATING ELEMENT.
